# SDR AALA202301113185

- Difficulty date: December 27, 2022
- Submitted: January 11, 2023
- Operation: Air carrier
- Aircraft: N908AN
- Make and model: Boeing 737823
- Aircraft serial: 29510
- Aircraft time: 60,536 hours, 24,935 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Structure
- Part number: 654A0004134
- Condition: Corroded
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON MAIN CABIN RIGHT HAND CREASE BEAM INNER CHORD LOCATED FROM BS 295 TO BS 325 AT RBL 60. REPLACED CHORD PER SRM 53-10-15-1A.
